It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all...
well, i'm 26, and finally have my acne under control (retin-A + minocycline + apri bc pills). So, I thought I'd try to defeat my facial hair problem now. I have fair skin and fair hair, so electrolysis is not an option. I've been thinking about Vaniqa cream, but wonder if it can be used with Retin-A. I've also thought about Spironolactone, but wasn't sure if it really helped getting rid of facial hair. Does anyone know or have any other ideas for me? Thanks!
[QUOTE=peachy420]Hi all...
well, i'm 26, and finally have my acne under control (retin-A + minocycline + apri bc pills). So, I thought I'd try to defeat my facial hair problem now. I have fair skin and fair hair, so electrolysis is not an option. I've been thinking about Vaniqa cream, but wonder if it can be used with Retin-A. I've also thought about Spironolactone, but wasn't sure if it really helped getting rid of facial hair. Does anyone know or have any other ideas for me? Thanks![/QUOTE]

Well, I got up the nerve to ask my doctor about the facial hair. She immediately refered me to an endocrinologist (apppintment is on July 7) and scheduled a pelvic ultrasound to rule out ovarian masses (appointment is on July 6). So, hopefully I will have an answer of some sort by the end of this week! I'll let you guys know what I find out.
Wellll, I just got back from the endocrinologist. My pelvic ultrasound looked normal, and all my lab values were normal except my thryoid (TSH) was slightly high. Soooo, I was prescribed Thyroid medication + Spironolactone (200 mg- 8 25 mg pills!) and Vaniqa cream. And for my acne, I will continue to take Apri (generic Desogen bc pills), Minocycline (I'm down to 100 mg once a day), and Avita cream (generic Retin-A). I feel like a walking pharmacy!!! Hopefully these new meds will help. I've been thinking about what I should do to remove the facial hair in the meantime. The doc said NOT to shave, but that waxing, electrolysis, or laser treatment would be good. I'm not quite ready to shell out the money for electrolysis or laser, so I was leaning towards waxing, but waxing almost your entire face seems like it would be really painful and irritating (especially since I use retin-A). Any ideas? I really can't stand the hair and don't want to wait 2-6 months to see it get better. Thanks eveyone for listening to me!!! :)





All times are GMT -7. The time now is 08:18 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!